I've been using for almost 2 years, the Nuvaring works better than any pill I've ever been on. Lat month, after I took the ring out, my period was one day late (usually starts after two days). This month, the week before I was supposed to take it out (week 3) I started having some spotting, nothing major, just brown and cruddy. Has anyone else experienced new spotting after having absolutely NONE for a long time while using the Nuvaring? Dis it start happening every month after that? Worried because I've had really bad luck with a lot of other pill-type BC, i.e. breakthrough bleeding during almost all hormone-on weeks.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
NuvaRing - I have had the nuvaring in for three weeks now and I took the ring out four days ago and?
Posted 8 Jan 2014 • 3 answers
Posted 13 Apr 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer
Birth Control Pills - I got my period or breakthrough bleeding, whichever you want to call it while?
Posted 4 May 2017 • 1 answer
Posted 13 Aug 2017 • 1 answer